A generalization of the Bernstein polynomials

Creative Commons License

Oruc H., Phillips G.

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol.42, pp.403-413, 1999 (SCI-Expanded) identifier identifier


This paper is concerned with a generalization of the classical Bernstein polynomials where the function is evaluated at intervals which are in geometric progression. It is shown that, when the function is convex, the generalized Bernstein polynomials B-n are monotonic in n, as in the classical case.